# SDR DXTA200601551

- Difficulty date: August 12, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 7,954 hours, 5,033 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9910138
- Condition: Seized
- Part time: 3,574 hours, 2,215 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CABIN FILLED WITH WHITE/GRAYISH SMOKE DURING LANDING. UPON INSPECTION, FOUND CABIN PACK OIL SIGHT GLASS BLACK.   REPLACED FWD (CABIN) ACM WITH EXCHANGE UNIT, ALL WORK DONE IAW CHAPTER 21-51-00 OF THE M/M. LEAK AND OPERATIONAL CHECKS NORMAL.
